# SDR HNAA2010042000084

- Difficulty date: April 1, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 52,944 hours, 58,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT IS INOP AT SEAT 4DF.  REMOVED AND REPLACED EMERGENCY FLOOR PATH LIGHT LAMP AT SEAT 4DF AND CLOSED ACCESS PANEL.
